Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Used MTP kit for abortion, had bleeding for more than a week. Is abortion successful & when will get menstrual cycle?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 158 Questions
Question
hi. i have used Mtp kit on 26th feb n bleeding started on 27th n lasted for 10 days. how can i make sure that my abortion is successful? when will i get in my menstrual cycle..?
Posted Tue, 22 May 2012 in Abortion and Stillbirth
 
 
Answered by Dr. Meenakshi Titoria Sahu 1 hour later
Hi,
In medical abortion protocol patient is advised to have ultrasound scan 2 weeks after the intake of first medicine to make sure that abortion is complete. You should have ultrasound to confirm the completeness of abortion. Regarding forthcoming menses, after medical abortion pill, your period may be delayed by week or so. To avoid pregnancy in this period use condom.

Best wishes
Above answer was peer-reviewed by
 
Follow-up: Used MTP kit for abortion, had bleeding for more than a week. Is abortion successful & when will get menstrual cycle? 26 hours later
Dear Ms Sahu,

Thank u for your revert. I was tensed for my confirmation of abortion so ive checked with preganews for which the result was -ve. Further advice from you will b helpful.

Thanks.
 
 
Answered by Dr. Meenakshi Titoria Sahu 1 hour later
Hi,
As mentioned earlier, USG is used for confirmation of completeness of abortion. Also take iron tablets so that your haemoglobin do not go down.

Regards
Above answer was peer-reviewed by
 
Follow-up: Used MTP kit for abortion, had bleeding for more than a week. Is abortion successful & when will get menstrual cycle? 17 hours later
Can we take kesar to start the menses... as I have taken twice n the menses started the next day.
 
 
Answered by Dr. Meenakshi Titoria Sahu 3 hours later
Hi,
Wait for your period to come naturally. Regarding kesar you can have it at your own risk as I have never recommended anyone to take it.

Best wishes
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor